Discussions By Condition: Foot conditions

Red Spots - Fatigue

Posted In: Foot conditions 1 Replies
  • Posted By: Anonymous
  • February 12, 2007
  • 04:42 PM

Not sure if this is the best place for this post, but I hope someone can help.

I am a 31 year old male who had my tricuspid valve replace 5 years ago and have been on coumadin since. After my valve replacement, I began having strange symptoms that do not seem to fit together. I get red spots on the palms of my feet and soles of my hands - sometimes both at the same time, sometimes not. The spots start off small and grow to about 3 inches in diameter over the course of three days. They do not itch, but are painful. They also never break open or seem to have any fluid inside.

I also get at the same time a swelling in the tip of a finger or toe at random. An interesting note is that my wife can tell that I will get my "spots" in a couple days because she says I get very grumpy and cranky before the appear. The spots are also accompanied by a few days of fatigue.

The condition lasts about 5 days (2 days of fatigue + 3 days of pain) and sometimes reoccur every two weeks - sometimes evey two months.

I had it checked out about a year ago. They checked for Infective Endocarditis but found no sign.


Reply Flag this Discussion

1 Replies:

  • I've I were you, i would see a doctor cardilogist that deal with heart problems and have a MRI and echogram done on you heart to isnure that you diffenetly do not have Infective Endocartias. Make sure they do a compelte blood test (at least three blood test; one every 12 hours). That will tell them alot of what is going on.... I know from experience, my wife died from endocartias; she had the same simptons and pain in joints, fatiague; spots... she was misdiagnotics and she died from it. Royce
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?